# SDR 2000UALA00516

- Difficulty date: August 29, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 41,110 hours, 23,901 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Part number: 15000323
- Condition: Failed
- Location: Master Dim
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR INDICATION LIGHT INOPERATIVE.  *S/D*  REPLACED CIRCUIT BREAKER MASTER DIM SECTION 5.
